A generalized dimensionality discrepancy measure for dimensionality assessment in multidimensional item response theory

Roy Levy, Dubravka Svetina

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

A generalized dimensionality discrepancy measure is introduced to facilitate a critique of dimensionality assumptions in multidimensional item response models. Connections between dimensionality and local independence motivate the development of the discrepancy measure from a conditional covariance theory perspective. A simulation study and a real-data analysis demonstrate the utility of the discrepancy measure's application at multiple levels of analysis in a posterior predictive model checking framework.

Original languageEnglish (US)
Pages (from-to)208-232
Number of pages25
JournalBritish Journal of Mathematical and Statistical Psychology
Volume64
Issue number2
DOIs
StatePublished - May 1 2011

ASJC Scopus subject areas

  • Statistics and Probability
  • Arts and Humanities (miscellaneous)
  • Psychology(all)

Fingerprint Dive into the research topics of 'A generalized dimensionality discrepancy measure for dimensionality assessment in multidimensional item response theory'. Together they form a unique fingerprint.

  • Cite this